Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i11.10
pages 1-6

On Solution of the Generalized Riccati Equations

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

SINOPSIS

The procedures, appearing while the synthesis of the optimal control of linear time-invariant systems, are considered. The algorithms of finding the maximal solutions of the generalized Riccati equations, arising both in the problems with continuous and with discrete time, are presented. These algorithms are based on the procedures of linear matrix inequalities.

REFERENCIAS

  1. Rami M.A., Zhou X.Y., Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic control, IEEE Trans. Automat. Control, 2000, 45, No. 6, 1131–1142.

  2. Ivanov I.G., Accelerated LMI solvers for the maximal solution to a asset of discrete-time algebraic Riccati equations, Appl. Math. E-Notes, 2012, 12, 228–238.

  3. Ivanov I.G., Hasanov V.I., Perturbation estimates for the two kinds of algebraic Riccati equations arising in a arising in stochastic control, J. of Numer. Math. and Stochastics, 2014, 6(1), 1–20.

  4. Prach A., Tekinalp O., Bernstein D.S., Infinite-horizon linear-quadratic control by forward propagation of the differential Riccati equation, IEEE Control Systems Magaz., 2015, 78–93.

  5. Zhang L., Fan H-Y., Chu E K.-W., Wei Y., Homotopy for rational Riccati equations arising in stochastic optimal control, SIAM J. Sci. Comput., 2015, 37, No. 1, B103–B125.

  6. Boyd S., Ghaoui L.E., Feron E., Balakrishnan V., Linear matrix inequalities in system and control theory, SIAM, Philadelphia, 1994.

  7. Gahinet P., Nemirovski A., Laub A.J., Chilali M., LMI control toolbox users guide, The Math Works Inc., 1995.

  8. Lee R.C.K., Optimal estimation, identification, and control, Cambridge, MIT Press, Massachusetts, 1964.


Articles with similar content:

CONSTRUCTION PRINCIPLES OF TECHNICALLY INVARIANT QUARTZ GENERATORS BASED ON THE DOUBLE-LOOP PULSE PHASE LOCKING SYSTEMS
Telecommunications and Radio Engineering, Vol.78, 2019, issue 13
A. Totsky, V. B. Sharonov, A. A. Taranchuk, S. K. Pidchenko
Optimal Control of a Class of Random Distributed Sobolev Type Systems with Aftereffect
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Larisa A. Vlasenko, Anatoliy G. Rutkas
The Necessary Optimality Conditions for Continuous Problems of Set Partitioning in Terms of the Theory of Set Functions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Alexandra A. Zhiltsova, Elena M. Kiseleva
A Method of Recursive Generation of Orthogonal Transformations of Signals and Images
Journal of Automation and Information Sciences, Vol.35, 2003, issue 6
Darya I. Popiv, Nikolay Fedorovich Kirichenko
On Synthesis of Stabilizing Controllers Using Linear Matrix Inequalities
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Vladimir B. Larin